სტატიები / უცხოეთში გამოცემული

ფილტრი

ფაკულტეტი/ინსტიტუტი:

დეპარტამენტები ვერ მოიძებნა

შეიყვანეთ სახელი: და გვარი:

ან

პირადი ნომერი: ან ამოირჩიეთ გამოქვეყნების თარიღი:
მოცემულ კატეგორიაში წარმოდგენილია:  20 ჩანაწერი /  5197 ჩანაწერიდან.


ძებნის განულება

ნ. მაისურაძე, T.A. Pagava, N.T. Bzhalava, N.I. Maisuradze, D.Z. Khocholava, L.S. Ckhartishvili.. Two Mechanisms of Annealing of Divacancies in Irradiated n-Si Crystals.. Ukrainian Journal of Physics,. 2010წ. 2010, v.55, №11, 2010, рp.1195-1200..

T. Paghava, L. Chkhartishvili, D. Khocholava, N. Bzhalava. Two mechanisms of annealing of divanacies in irradiated n-Si crystals. . Ukrainian journal of physics. 2010წ. vol. 55, N 11, pp. 1195-1200, 6 .

N. Shavlakadze, A. Sahakyan. Two Methods for direct numerical integration of the Prandtl equation and comparative analysis between them.. Zhurnal Vych. Mat. i Mat. Fiziki,54, No.8, 1281-1288. Eng. Transl.:Computational Mathematics and Mthematical physics. 54, No.8, 1244-1250. 2014წ. .

ვ. ვარდოსანიძე. Two-Decades Retrospective Review of Urban Development in Georgia.. World Bank, Background Paper, manuscript.. 2010წ. .

D. Natroshvili. Two-dimensional steady state oscillation problems of anisotropic elasticity. Georgian Mathematical Journal. 1996წ. Vol. 3, No. 3, 239-262.

S. Kharibegashvili, D. Natroshvili, G. Jaiani, W. L. Wendland. Two-dimensional hierarchical models for prismatic shells with thickness vanishing at the boundary . Journal of Elasticity . 2004წ. 77, No. 2, 95-122..

A. Meskhi, V. Kokilashvili, N. Lyall. Two-weight estimates for singular and strongly singular integral operators. Acta Mathematica Hungarica (Springer Verlag),. 2007წ. Vol. 116, No. 1-2, pp. 1-25..

A. Meskhi. Two-weight estimates for singular integrals de fined on homogeneous type spaces. Canadian Journal of Mathematics (Univ. Toronto Press). 2000წ. Canadian Journal of Mathematics (Univ. Toronto Press).

A. Meskhi, V. Kokilashvili. Two-weight estimates for strong fractional maximal functions and potentials with multiple kernel. Journal of the Korean Mathematical Society. 2009წ. Vol. 46, No. 3, 523-550..

A. Meskhi, D. E. Edmunds , V. Kokilashvili. Two-weight estimates in $L^{p(\cdot)}$ spaces with applications to Fourier Series. Houston Journal of Mathematics . 2009წ. http://www.math.uh.edu/~hjm/Vol35-2.html.

A. Meskhi, V. Kokilashvili. Two-weight inequalities for integral operators in Lorentz spaces defined on homogeneous groups. Georgian Mathematical Journal (De Gruyter), . 1999წ. Vol. 6, No.1, pp. 65-82. .

A. Meskhi, V. Kokilashvili, M. Mastylo. Two-weight norm estimates for multilinear fractional integrals in classical Lebesgue spaces. Fractional Calculus Applied Analysis (Springer). 2015წ. Vol. 18, No. 5, pp. 1146- 1163.

A. Meskhi, V.Kokilashvili, null. Two-weight norm estimates for sublinear integral operators in variable exponent Lebesgue spaces. Studia Scientiarum Mathematicarum Hungarica. 2014წ. Vol. No. 51, No.3, pp. 384-406,.

A. Meskhi, V. Kokilashvili. Two-weighted criteria for integral transforms with multiple kernels. Banach Center publications (INSTITUTE OF MATHEMATICS · POLISH ACADEMY OF SCIENCES). 2006წ. Vol 72, pp. 119-140.

A. Meskhi, V. Kokilashvili. Two-weighted norm inequalities for the double Hardy transforms and strong fractional maximal functions in variable exponent Lebesgue spaces. Operator Theory: Advances and Applications (Springer, Basel),. 2012წ. Vol. 219, B. M. Brown, J. Lang and I. G. Wood (Editors), Spectral Theory, Function Spaces and Applications, New Techniques and Recent Trends, Springer, Basel AG, pp. 105-124. .

A. Meskhi, V. Kokilashvili. Two—weight inequalities for fractional maximal functions and singular integrals in $L^{p(\cdot)}$ spaces. Journal of Mathematical Sciences (Springer). 2011წ. Vol. 173, No. 6, pp. 13–28.

T. Medoidze, Z. Melikishvili. Ultraviolet and Visible Emission Cross-sections for Tm3+:YLiF4 Laser System. Laser Phys. Lett . 2004წ. 1. No 2, 2004, pp.65-68.

. Unconditional convergence of Gaussian random series in Banach spaces.. Theory of Probability and Its Applications. 2000წ. Theory of Probability and Its Applications, 45, 1, 2000, 147-152.

ნ. ვახანია, V.Kvaratskhelia. Unconditional convergence of weakly sub-gaussian series in Banach spaces.. Theory Probab. Appl.. 2007წ. 51, No. 2, 305-324 .

N. Vakhania. Unconditional Convergence of Weakly Sub-Gaussian Series in Banach Spaces.. Theory of Probability and Its Applications. 2007წ. Theory of Probability and Its Applications, 51, 2, 2007, 305-324.